JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WALLMAN SUBLATTICES AND QUASI-F COVERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 2,  2014, pp.253-261
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.2.253
 Title & Authors
WALLMAN SUBLATTICES AND QUASI-F COVERS
Lee, BongJu; Kim, ChangIl;
  PDF(new window)
 Abstract
In this paper, we first will show that for any space X and any Wallman sublattice of with , (, ) is the minimal quasi-F cover of X if and only if (, ) is a quasi-F cover of X and . Using this, if X is a locally weakly Lindelf space, the set { is a Wallman sublattice of with and is the minimal quasi-F cover of X}, when partially ordered by inclusion, has the minimal element and the maximal element . Finally, we will show that any Wallman sublattice of with , is -irreducible if and only if $\mathcal{A}
 Keywords
quasi-F space;covering map;
 Language
English
 Cited by
1.
WALLMAN COVERS AND STONE-ČECH COMPACTIFICATIONS OF CLOZ COVERS,;

호남수학학술지, 2015. vol.37. 3, pp.287-297 crossref(new window)
1.
WALLMAN COVERS AND STONE-ČECH COMPACTIFICATIONS OF CLOZ COVERS, Honam Mathematical Journal, 2015, 37, 3, 287  crossref(new windwow)
 References
1.
J. Adamek, H. Herrilich, and G. E. Strecker, Abstract and concrete categories, John Wiley and Sons Inc. New York 1990.

2.
B. Banaschewski, Projective covers in categories of topological spaces and topo-logical algebra, Proc. Kanpur Topology Conf. 1968, Academic Press, New York, (1971), 63-91.

3.
F. Dashiell, A. W. Hager, and M. Henriksen, Order-Cauchy completions of rings and vector lattices of continuous functions, Canad. J. Math. 32 (1980), 657-685. crossref(new window)

4.
L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, New York, 1960.

5.
A. M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958).

6.
M. Henriksen, J. Vermeer, and R. G.Woods, Quasi F-covers of Tychonoff spaces, Trans. Amer. Math. Soc. 303 (1987), 779-804.

7.
M. Henriksen, J. Vermeer, and R. G.Woods, Wallman covers of compact spaces, Dissertationes Math. 280 (1989), 5-31.

8.
M. Henriksen and R. G. Woods, Cozero complemented spaces; When the space of minimal prime ideals of a C(X) is compact, Topology Appl. 141 (2004), 147-170. crossref(new window)

9.
S. Iliadis, Absolutes of Hausdorff spaces, Sov. Math. Dokl. 2 (1963), 295-298.

10.
C. I. Kim, Minimal covers and filter spaces, Topology Appl. 72 (1996), 31-37. crossref(new window)

11.
C. I. Kim, Wallman covers and quasi-F covers, J. Korean Soc. Math. Educ. Ser. B, 20 (2013), 103-108. crossref(new window)

12.
J. Porter and R. G. Woods, Extensions and Absolutes of Hausdorff spaces, Springer, Berlin, 1988.

13.
J. Vermeer, The smallest basically disconnected preimege of a space, Topology Appl. 17 (1984), 217-232. crossref(new window)